# SDR 98UAL900452

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Fmgc
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMGC 1 AND 2 FROZEN.  NO RESPONSE TO INPUTS.  USED STANDBY NAV ON THE RMP'S.  *S/D*  RESET SYSTEM AND PERFORMED CAT III CAPABILITY PER AMM 22-97-00 AND AFFS TEST.  ALL TEST PASSED, NO FAULTS PRESENT.  CHECK PLR AND PFR WITH NO FAULTS DETECTED.  NO MORE PROBLEMS WITH FMGC SINCE THIS MRR.
